# SDR AALA201504279001

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,600 hours, 25,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT 10D COVER MISSING.  REPLACED MISSING EMERGENCY LIGHT COVER AT SEAT 10D.
